# SDR NSVA2010197

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 42,191 hours, 49,545 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WAS UNABLE TO RETRACT GEAR AFTER TAKEOFF.  FOLLOWED QRH CHECKLIST AND LEFT THE GEAR DOWN.  BY THE TIME CREW WAS ABLE TO ESTABLISH CONTACT WITH DISPATCH, THEY WERE 36 NL FROM IAH AND IT WAS AGREED THAT THEY SHOULD CONTINUE TO IAH.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND WAS ABLE TO TAXI TO THE GATE.  REPLACED LANDING GEAR SELECTOR CONTROL VALVE.
